# SDR SWAA020470

- Difficulty date: March 3, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 63,433 hours, 52,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  RELAMPED LIGHT PER MM.
